Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243483] of Richard T. Durrett

Papers Published

  1. Cox, JT; Durrett, R; Perkins, EA, Rescaled voter models converge to super-Brownian motion, Annals of Probability, vol. 28 no. 1 (2000), pp. 185-234
    (last updated on 2017/12/11)

    Abstract:
    We show that a sequence of voter models, suitably rescaled in space and time, converges weakly to super-Brownian motion. The result includes both nearest neighbor and longer range voter models and complements a limit theorem of Mueller and Tribe in one dimension.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320